# SDR 95ZZZX1306

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1526U
- Make and model: Cessna T207
- Aircraft serial: 20700162
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount Arm
- Condition: Failed
- Location: Turbo Mount
- Part time: 760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURBOCHARGER MOUNT EAR CRACKED IN TWO PIECES.  SUBMITTER SUSPECTS THE MOUNTING ARMS WERE IMPROPERLY INSTALLED AND HARDWARE WAS OVERTORQUED.  SUBMITTER SUGGESTS MECHANICS MUST TAKE EXTRA CARE TO INSURE PROPER ALIGNMENT OF MOUNTS TO PRECLUDE THIS TYPE OF FAILURE.
